Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 3, Number 2 (2009), 28-41.
Exponential analysis of solutions of functional differential equations with unbounded terms
Non-negative definite Lyapunov functionals are employed to obtain sufficient conditions that guarantee boundedness of solutions of system of functional differential equations with unbounded terms. The theory is illustrated with several examples regarding Volterra integro-differential equations.
Banach J. Math. Anal., Volume 3, Number 2 (2009), 28-41.
First available in Project Euclid: 17 December 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Raffoul, Youssef N. Exponential analysis of solutions of functional differential equations with unbounded terms. Banach J. Math. Anal. 3 (2009), no. 2, 28--41. doi:10.15352/bjma/1261086706. https://projecteuclid.org/euclid.bjma/1261086706